The Effects of Warfarin on the Lips

While commonly used to treat blockages in blood vessels, warfarin (Jantoven, Coumadin) has several side effects that put you at increased risk of developing blood clotting problems.

The Effects of Warfarin on the Lips

Learn about the warning signs to avoid warfarin side effects, and learn more about how this potent drug can help save your life.

In most cases of the side effect, high blood pressure can develop as a result of warfarin and can result in a more serious complication such as thrombosis, heart attack, stroke, or death. If you have been given warfarin to prevent clotting, you should know that this dangerous drug can save your life in the event of an artery clogging. If you’ve recently been prescribed warfarin to stop blood clotting, make sure that you are under medical supervision and follow all instructions on the package insert.

Because high blood pressure is a known risk factor for the development of clots (clots that can break off and travel through the blood stream to block arteries), it is often difficult for patients with high blood pressure to safely take the medication.

The Effects of Warfarin on the Lips

If you have been given warfarin to prevent clotting and have been taking other anti-platelet drugs, it is very important that you switch to the medication without delay.

Heart attack, stroke, and other complications can also be the result of taking warfarin. It may cause increased risk for a number of conditions including heart attack, stroke, and clots that can become very large in size. If you have already been diagnosed with these conditions, discuss your options for treating them. You may be able to minimize the side effects of warfarin by using an alternative medication, or even reducing your dose.

Other than heart disease, warfarin can cause skin reactions that include redness and swelling.

The Effects of Warfarin on the Lips

This condition is called pruritic urticarial papules. If you are taking warfarin for long-term treatment, it may also cause thickening and bruising of the lips. if the medication has been taken long term.

The Effects of Warfarin on the Lips

Some people notice changes in vision, including blurred vision, dryness, and changes in color of vision, which can occur in some cases.

If you are considering warfarin for the treatment of high blood pressure, there are several symptoms that will warn you off the drug, including itching in your mouth, burning sensation, and pain in the stomach. If these symptoms occur, do not take the medication. If these symptoms persist, talk to your doctor about switching to a different medication. The most common side effect of warfarin is a swelling of the ankles, but there are other possible side effect of the medication including headache, dizziness, fever, blurred vision, nausea, diarrhea, increased urination, skin rash, chest pain, and nausea.

Warfarin side effects don’t end there.

The Effects of Warfarin on the Lips

Many of the medications available for heart attacks contain other ingredients that can also cause side effects, such as increased heart rate, high blood pressure, constricting the blood vessels, difficulty breathing, bruising, headaches, upset stomach, or increased blood pressure. If you become pregnant while being treated with warfarin, or you have a previous history of blood clotting, you should immediately call your doctor or pharmacist.

Keep in mind that any medication should only be taken under the care of a doctor, as even the smallest changes in the dosage can cause a severe reaction. It is always a good idea to talk to your doctor about how long you’ll be taking the medication, how often you should take it, and what side effects you may experience. Remember, if there are side effects, stop taking the medicine immediately and contact your doctor.

Leave a Reply

Your email address will not be published. Required fields are marked *